# SDR A6WA2019040146523

- Difficulty date: March 27, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 38,790 hours, 36,720 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Mount
- Part number: 601R14629
- Condition: Gouged
- Location: Le Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBD FLAP INBD HINGE ARM INBD FAIRING MOUNT GOUGED. REPLACED
